Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 330, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 20, 2012, 10:34 PM CDT for Lee County, Pontotoc County, Union County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2012, 10:34 PM CDT (03:34 UTC)
- Expired
- Jul 20, 2012, 11:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, MS, Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 61 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3294 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS54 KMEG 210334
SVRMEG
MSC081-115-145-210415-
/O.NEW.KMEG.SV.W.0330.120721T0334Z-120721T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 PM CDT FRI JUL 20 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1115 PM CDT
* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLAIR...OR
12 MILES EAST OF NEW ALBANY...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUPELO AND
VERONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3416 8872 3441 8898 3456 8883 3439 8854
3436 8854
TIME...MOT...LOC 0335Z 310DEG 14KT 3443 8882
$$1 follow-up statement
297
WWUS54 KMEG 210402
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 PM CDT FRI JUL 20 2012
MSC115-210412-
/O.CAN.KMEG.SV.W.0330.000000T0000Z-120721T0415Z/
PONTOTOC MS-
1102 PM CDT FRI JUL 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PONTOTOC COUNTY
IS CANCELLED...
AT 1102 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3420 8868 3433 8883 3436 8883 3437 8888
3439 8890 3453 8878 3439 8854 3436 8854
TIME...MOT...LOC 0402Z 310DEG 14KT 3436 8872
$$
MSC081-145-210415-
/O.CON.KMEG.SV.W.0330.000000T0000Z-120721T0415Z/
UNION MS-LEE MS-
1102 PM CDT FRI JUL 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN LEE AND SOUTHEASTERN UNION COUNTIES...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FROG
ISLAND...OR 7 MILES NORTH OF TUPELO...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
SPRINGS...TUPELO...FAIRFIELD...ELLISTOWN...BRANYAN...ALPINE...
JERICHO...CORRONA...GRAVES...BOGGAN BEND...JUG FORK...BIRMINGHAM...
FROG ISLAND AND UNITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3420 8868 3433 8883 3436 8883 3437 8888
3439 8890 3453 8878 3439 8854 3436 8854
TIME...MOT...LOC 0402Z 310DEG 14KT 3436 8872
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:10 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 20, 9:10 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
910 PM CDT FRI JUL 20 2012
.UPDATE...
TEMPERATURES ACROSS THE REGION WERE IN THE MID TO UPPER 80S FOR
PORTIONS OF THE MIDSOUTH ALONG AND WEST OF THE MISSISSIPPI
RIVER...WITH MEMPHIS READING IN AT 92 DEGREES. A FEW SCATTERED
THUNDERSTORMS CONTINUE TO MOVE ACROSS PORTIONS OF SOUTHWEST
TENNESSEE AND NORTH CENTRAL MISSISSIPPI.
AFTER REVIEW OF LATEST MODEL GUIDANCE...DECIDED TO RE-ISSUE HEAT
ADVISORY FOR PORTIONS OF WEST TENNESSEE...EASTERN ARKANSAS...AND
NORTHWEST MISSISSIPPI FOR OVERNIGHT TONIGHT THROUGH SATURDAY
AFTERNOON. TEMPERATURES IN THE MID 90S ON SATURDAY COMBINED WITH
DEW POINTS IN THE LOWER TO MID 70S WILL PROMOTE HEAT INDICES IN
EXCESS OF 105 DEGREES. OTHERWISE UPDATED THE ZONE FORECASTS
WORDING TO INCLUDE THE NEW HEAT ADVISORY.
CDG
&&
.PREV DISCUSSION... /ISSUED 352 PM CDT FRI JUL 20 2012/
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.
THE OUTFLOW WHICH DEVELOPED FROM STORMS OVER MIDDLE TENNESSEE LAST
NIGHT HAS KEPT TEMPERATURES IN CHECK ACROSS THE EASTERN SECTIONS
OF THE MIDSOUTH THIS AFTERNOON. MEANWHILE...TEMPERATURES ACROSS
THE WEST HAVE BEEN TEMPERED A BIT BY HIGHER DEW POINTS...BUT
REMAIN HOT ENOUGH TO KEEP HEAT INDICES NEAR 110 DEGREES. CANCELLED
ALL HEADLINES NEAR THE TENNESSEE RIVER AND DOWNGRADED THE
EXCESSIVE HEAT WARNING TO A HEAT ADVISORY ACROSS PORTIONS OF WEST
TENNESSEE AND NORTH CENTRAL MISSISSIPPI.
CU HAS NOT BEEN ALL THAT IMPRESSIVE NEAR THE THERMAL RIDGE OVER
ERN AR/NWRN MS/SWRN TN. THERE HAVE BEEN A COUPLE STORMS FIRING
NEAR THE TENNESSEE RIVER IN HENRY AND WEAKLEY COUNTIES AND THIS
WILL PROBABLY CONTINUE THROUGH THE EARLY EVENING HOURS. SPC HAS
TAKEN THE MIDSOUTH OUT OF A SLIGHT RISK AND THAT APPEARS TO BE A
GOOD CALL BASED ON CURRENT TRENDS. SEEMS WHEN EVER WE HAVE A
DECENT CHANCE FOR RAIN IT NEVER PANS OUT. TIME TO ADOPT THE
DROUGHT MANTRA...WHEN IN DROUGHT...LEAVE IT OUT. THAT BEING
SAID...COULD NOT COMPLETELY LEAVE POPS OUT ACROSS NORTHERN
MISSISSIPPI THROUGH MONDAY WITH A CONFLUENCE REGION NEARLY
STATIONARY AND THE RIDGE REMAINING TO THE NORTHWEST. COVERAGE IS
GOING TO REMAIN LESS THAN IMPRESSIVE.
TEMPS AND DEW POINTS WILL BE SOMEWHAT LOWER SATURDAY...BUT WILL
INCREASE AGAIN FOR SUNDAY AND MONDAY ALONG THE RIVER AND
ESPECIALLY ACROSS THE DELTA. HEAT ADVISORIES WILL LIKELY BE NEEDED
AGAIN SUNDAY AND MONDAY IN THOSE LOCATIONS.
.LONG TERM...TUESDAY THROUGH FRIDAY.
NOT MUCH HAS CHANGED FOR THE LONG TERM. THE RIDGE WILL BUILD EVER
SO SLIGHTLY DURING THE MIDDLE OF NEXT WEEK...SHUNTING ANY
THUNDERSTORM CHANCE FURTHER SOUTH. THIS WILL ALSO BRING INCREASING
TEMPERATURES FURTHER SOUTH AND HEAT ADVISORIES OR POSSIBLE HEAT
WARNINGS MAY NEED TO BE EXPANDED SOUTHWARD WITH TIME.
GFS AND EURO REMAIN IN RELATIVELY GOOD AGREEMENT...ALTHOUGH THE
GFS IS AGAIN CONVECTING EARLY...OFTEN...AND EVERYWHERE NEXT WEEK.
IT ALSO APPEARS TO CONTINUE ITS EXCESSIVE COLD BIAS. HOWEVER...THE
EURO TENDS TO BREAK THE RIDGE DOWN A BIT LATE WEEK WITH SLIGHT
INCREASES IN POPS AND COOLING TEMPERATURES. NOT SURE I CAN BUY
INTO IT THOUGH GIVEN THAT HEIGHTS REMAIN IN THE 590S DAM.
BORGHOFF
&&
.AVIATION...
00Z TAF CYCLE
ISOLATED THUNDERSTORMS CONTINUE NEAR OR AT KMEM AND KMKL...AND MAY
ADVANCE SOUTHWARD TOWARDS KTUP THIS EVENING. THESE STORMS HAVE
ACHEIVED TOPS TO NEAR 60KFT AND MAY POSE SOME THREATS TO AVIATION.
ANY CONVECTION SHOULD DIMINISH WITHIN THE NEXT FEW HOURS WITH
MAYBE SOME LOW MVFR/IFR CIGS AND VSBYS IN FOG DEVELOPING LATE
TONIGHT INTO SATURDAY MORNING. WINDS SHOULD REMAIN LIGHT.
LOW CLOUDS WILL ERODE BY MID TO LATE MORNING SATURDAY WITH
CONDITIONS DESTABLIZING ALONG AND SOUTH OF I-40. WEAK FRONTAL
BOUNDARY WILL BE IN THE VICINITY AND WILL ACT AS A FOCUS FOR
ISOLATED THUNDERSTORMS BY SATURDAY AFTERNOON. HAVE INCLUDED VCTS
FOR KMEM...KMKL...AND KTUP. VFR CIGS/VSBYS SHOULD RETURN TO ALL
SITES BY SATURDAY AFTERNOON...OUTSIDE OF ANY THUNDERSTORMS.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 96 76 96 / 20 10 10 10
MKL 72 94 70 94 / 20 10 0 10
JBR 73 97 73 98 / 10 0 0 10
TUP 74 93 73 92 / 30 20 20 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR CRAIGHEAD-CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR COAHOMA-DESOTO-PANOLA-
QUITMAN-TALLAHATCHIE-TATE-TUNICA.
TN...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR SHELBY-TIPTON.
&&Hazardous weather outlook, Jul 20, 9:11 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 911 PM CDT FRI JUL 20 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-220215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 911 PM CDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A HEAT ADVISORY HAS BEEN ISSUED THROUGH 7PM SATURDAY FOR MUCH OF EASTERN ARKANSAS...FAR WEST TENNESSEE...AND NORTHWEST MISSISSIPPI. A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY NEAR THE TENNESSEE RIVER AND NORTHERN MISSISSIPPI. HAIL AND GUSTY WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HEAT ADVISORY IS IN EFFECT THROUGH 7PM SATURDAY. BUILDING HEAT AND HUMIDITY WILL LIKELY PUSH HEAT INDICES ABOVE 105 DEGREES FROM SATURDAY THROUGH THURSDAY OVER MUCH OF WEST TENNESSEE AND THE MISSISSIPPI DELTA OF ARKANSAS...MISSOURI...AND MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 5:15 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT FRI JUL 20 2012
TNZ021-202245-
CARROLL TN-
515 PM CDT FRI JUL 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 8
MILES NORTHEAST OF ATWOOD AT 515 PM CDT...MOVING SOUTH AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL COUNTY SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3583 8844 3584 8870 3589 8870 3610 8864
3610 8847
TIME...MOT...LOC 2215Z 004DEG 10KT 3603 8856Special weather statement, Jul 20, 5:31 PM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 531 PM CDT FRI JUL 20 2012 MSZ002-003-202300- BENTON MS-MARSHALL MS- 531 PM CDT FRI JUL 20 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CDT FOR... WEST CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI... EASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES WEST OF LAMAR AT 531 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3463 8928 3466 8957 3498 8947 3497 8930 TIME...MOT...LOC 2231Z 008DEG 10KT 3489 8938
Special weather statement, Jul 20, 6:18 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 618 PM CDT FRI JUL 20 2012 TNZ052-202345- MADISON TN- 618 PM CDT FRI JUL 20 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 645 PM CDT FOR... WESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF JACKSON AT 619 PM CDT...MOVING SOUTHWEST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN MADISON COUNTY...INCLUDING LOCATIONS NEAR JACKSON...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3573 8873 3545 8886 3555 8908 3579 8887 TIME...MOT...LOC 2319Z 028DEG 15KT 3569 8886
Special weather statement, Jul 20, 7:06 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 706 PM CDT FRI JUL 20 2012 MSZ002-008-012-013-210030- TATE MS-PANOLA MS-MARSHALL MS-LAFAYETTE MS- 706 PM CDT FRI JUL 20 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 730 PM CDT FOR... NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF BARR AT 706 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...MARSHALL...PANOLA AND TATE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3442 8957 3443 8984 3468 8978 3468 8961 TIME...MOT...LOC 0006Z 004DEG 9KT 3462 8969
Special weather statement, Jul 20, 8:22 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 PM CDT FRI JUL 20 2012
MSZ013-015-021-022-210215-
YALOBUSHA MS-PONTOTOC MS-LAFAYETTE MS-CALHOUN MS-
822 PM CDT FRI JUL 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...
NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHWEST OF CAMBRIDGE AT 823 PM
CDT...MOVING SOUTH AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CALHOUN...LAFAYETTE...PONTOTOC AND YALOBUSHA COUNTIES...
INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST AND OXFORD...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3412 8958 3449 8954 3450 8926 3450 8925
3413 8922
TIME...MOT...LOC 0123Z 000DEG 16KT 3439 8941The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:06 PM CDT | Special Weather Statement | MEG | Tate | 24 min |
| Jul 20, 8:22 PM CDT | Special Weather Statement | MEG | Lafayette | 53 min |
| Jul 20, 8:36 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 39 min |
| Jul 21, 1:41 AM CDT | Special Weather Statement | MEG | Pontotoc | 34 min |
| Jul 21, 2:29 AM CDT | Special Weather Statement | MEG | Monroe | 31 min |
| Jul 21, 1:55 PM CDT | Special Weather Statement | MEG | Tunica | 35 min |
| Jul 21, 3:01 PM CDT | Special Weather Statement | MEG | DeSoto | 29 min |
| Jul 21, 3:04 PM CDT | Heat Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 5 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.